# SDR AALA202204210081

- Difficulty date: April 20, 2022
- Submitted: April 21, 2022
- Operation: Air carrier
- Aircraft: N744P
- Make and model: Airbus A319-112
- Aircraft serial: 1287
- Aircraft time: 55,864 hours, 35,532 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Control Unit
- Condition: None
- Location: Zone 100 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SMOKE DETECTOR FAULT. PERFORMED SATISFACTORY RESET AND BITE CHECK OF SMOKE DETECTOR CONTROL UNIT. REF, AMM'S 26-16-00 & 26-17-00.
